# SDR IPXA2018040928328

- Difficulty date: March 27, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 82,752 hours, 13,545 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: ANB714311
- Condition: Cracked
- Location: Bs 1361
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C,  LT FUSELAGE EXTERIOR WING-TO-BODY FAIRING SUPPORT ANGLE CRACKED, BS 1361.  REMOVED, FABRICATED, AND INSTALLED A REPLACEMENT ANGLE IAW DWG ANB7143 AND SRM 51-31-01.
